advertisement
Question
Posted by: GETZ | 2007/05/16

Patch Concentraception

does the patch conceptraceptive cause you to gain weight? i want something that is not gonna make me gain weight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

usually not,

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Abby | 2007/05/16

I've been on the patch for 6 months and no, it does not make you gain weight. Works a lot better for me than the pill.

Reply to Abby

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement